# SDR DALA2018022701248

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 46,510 hours, 24,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CENTER FITTING LOCATED FRAMES 16 TO 20, STRINGER 23L AT FWD GALLEY AREA,  REPLACED THE FITTING IAW SRM 51-72-11, AND DWG D53112175
